# SDR 377PA0005

- Difficulty date: June 21, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N377PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 23718
- Aircraft time: 40,125 hours, 19,968 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Damaged
- Stage of operation: EX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Fuselage skin damaged by belt loader at sta 789 to sta 799 between str26Rt. and str27Rt.
